Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 116, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 8, 2022, 3:16 PM MDT for El Paso County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2022, 3:16 PM MDT (21:16 UTC)
- Expired
- Jul 8, 2022, 4:00 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.3 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2813 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
785
WUUS55 KPUB 082116
SVRPUB
COC041-082200-
/O.NEW.KPUB.SV.W.0116.220708T2116Z-220708T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
316 PM MDT Fri Jul 8 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central El Paso County in east central Colorado...
* Until 400 PM MDT.
* At 315 PM MDT, a severe thunderstorm was located near Black
Forest, or 19 miles northeast of Colorado Springs, and is moving
slowly southwestward.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3913 10469 3911 10458 3905 10454 3899 10463
3903 10478
TIME...MOT...LOC 2115Z 019DEG 4KT 3910 10467
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr/Cohen2 follow-up statements
411
WWUS55 KPUB 082146
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
346 PM MDT Fri Jul 8 2022
COC041-082200-
/O.CON.KPUB.SV.W.0116.000000T0000Z-220708T2200Z/
El Paso CO-
346 PM MDT Fri Jul 8 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
At 345 PM MDT, a severe thunderstorm was located near Black Forest,
or 17 miles northeast of Colorado Springs, and is slowly moving
southward.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3911 10469 3908 10459 3905 10455 3899 10463
3903 10478
TIME...MOT...LOC 2145Z 000DEG 4KT 3905 10465
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr/Cohen381
WWUS55 KPUB 082158
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
358 PM MDT Fri Jul 8 2022
COC041-082208-
/O.EXP.KPUB.SV.W.0116.000000T0000Z-220708T2200Z/
El Paso CO-
358 PM MDT Fri Jul 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 400 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 3911 10469 3908 10459 3905 10455 3899 10463
3903 10478
TIME...MOT...LOC 2158Z 019DEG 4KT 3904 10466
$$
Ehr/CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 11:59 AM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 8, 11:59 AM MDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1159 AM MDT Fri Jul 8 2022 .SHORT TERM...(Today and tonight) Issued at 339 AM MDT Fri Jul 8 2022 Key Messages: 1) Afternoon and evening showers and thunderstorms expected. 2) Some storms may be strong to severe east of the mountains, with main impacts being gusty winds and some hail. 3) Slightly warmer today than yesterday. Today and Tonight... The upper-level ridge will remain in place overhead, and another shortwave disturbance will translate through the flow this afternoon, leading to another round of afternoon-evening showers and thunderstorms thanks to the monsoon moisture still in place. The tricky part of the forecast for today will be storm coverage. The last several days, short-term model guidance solutions have noticeably under-performed on the areal coverage of convective storms. The reason for this is that much of the longer-lasting convective activity from the previous few evenings has been mainly induced by either local orographic effects or gusting outflow interactions. These smaller-scale factors are usually resolved in model output very poorly, and combined with model parameterizations leading to overmixing of the afternoon boundary layer, modeled storm coverage has been off. This will need to be accounted for when considering impacts for today. As the ridge builds overhead and the shortwave passes through, steering flow at the mid levels will turn west-northwesterly, while flow at the upper-levels will be more from the northwest. This should keep things moving and somewhat mitigate burn scar flash flood risk for the day, although it will still be a concern if we get any training storms hitting the same area. The plume of monsoon moisture will still be present in the area, and combined with the expected daytime heating instability should not be an issue. On average, short-term guidance has CAPE values of 500-1000 J/kg from the eastern borders clear back to the southeast mountains. Shear also looks a bit better today, thanks to the more organized mid- level flow as well as the breezier northwest component aloft. Speed shear upwards of 30 knots and directional shear more supportive of organized convection will be possible. Storms will initially form over parts of the mountains and the Palmer Divide after midday before building eastward. Winds at the surface will gain an easterly component across the plains, which will assist in increasing our convective chances along the plains/mountain interface. Looking at soundings, our best chances for strong to severe storms will be I-25 and east once again, with the main impact concerns being strong outflow winds and some small to quarter-sized hail. Given the better shear profile today, a supercell or two over the southeast plains cannot be ruled out entirely as well, which would enhance the magnitude of the expected impacts well into the severe thresholds. Given the later initiation times for storms today, it should be another late show with showers lasting just into the overnight hours this evening. High temperatures will also increase a bit from yesterday, Hitting the mid 80s-90s over most of the forecast area this afternoon. .LONG TERM...(Saturday through Thursday) Issued at 339 AM MDT Fri Jul 8 2022 Upper level high pressure will drift back westward toward the Rockies Saturday, with center of circulation located over srn Colorado in the afternoon. Subsidence under the high and sparse moisture should lead to very limited convection Sat afternoon across the area, with only some brief/weak thunderstorms possible over the higher terrain. Max temps Sat will continue their slow upward climb, and a few spots on the plains will approach 100f by late day. Upper level high center then wobbles back eastward into Kansas on Sunday, while short wave flattens the ridge slightly as it moves across the nrn Rockies late in the day. Return of sly winds on the back side of the high will allow mid level moisture to move back into the area, especially over the higher terrain from I-25 westward. As a result, expect expanded coverage of thunderstorms Sunday afternoon/evening, with an increased chance for wetting rainfall across the area. Hot max temps again likely Sun afternoon, with readings over 100f across the plains. Nrn rockies wave moves into the nrn plains Sun night into Monday, driving a cold front southward through eastern Colorado. Switch to e-se upslope winds Mon afternoon behind the front will bring back low level moisture and increasing instability to the southeast mountains and plains, and expect fairly high chances for thunderstorms at many locations from late afternoon into the evening. Max temps Mon will drift downward a few degf, especially on the plains behind the front. Conditions continue to look favorable for widespread convection on Tuesday, as upper level high begins to rebuild just west of Colorado, which keeps upper level flow nwly across the state, while low level sely winds continue to push moisture into the eastern plains. Maxes Tue likely the coolest they'll be over the next several days, with most locations staying under 90f. Upper level high then begins to expand back into Colorado from Wed onward, bringing a slow drying and warming trend to the region. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1159 AM MDT Fri Jul 8 2022 Isolated to scattered showers and thunderstorms are expected over and near the higher terrain from the late morning through the afternoon, with storms spreading east across the immediate adjacent plains through the afternoon and out across the far southeast plains into the early evening hours. Generally VFR conditions expected at the terminals, with storms possibly affecting the terminals between 18Z Fri through 02Z Sat. The best chances of storms affecting the terminals will be at COS, where southerly winds will help initate storms across the higher terrain of the Peaks Peak region. Main storm threats will be gusty out flow winds of up to 45 mph and locallized heavy rainfall, with small hail possible with the stronger storms. Clearing skies with diurnal wind regimes expected through the rest of the taf period. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GARBEROGLIO LONG TERM...PETERSEN AVIATION...MW
Hazardous weather outlook, Jul 8, 11:23 AM MDT, 3 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1123 AM MDT Fri Jul 8 2022 COZ058>089-093>099-091730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1123 AM MDT Fri Jul 8 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Isolated to scattered showers and thunderstorms are expected this afternoon and evening across south central and southeast Colorado, with the best coverage over the higher terrain of southeast Colorado. There is a chance for one or two strong to severe storms, producing strong outflow winds to around 60 mph and hail to the size of quarters, this afternoon and early evening, across the Palmer Divide and Raton Mesa onto the southeast plains, generally along and east of the I-25 corridor. Otherwise, storms look to develop over the mountains and the higher terrain of the Palmer Divide and Raton Mesa through the early afternoon, with storms continuing to move east across the southeast plains through the late afternoon and evening. The main impacts from storms will be gusty outflow winds up to 45 mph, with small hail and heavy rainfall possible with stronger storms. Localized flash flooding will also be possible, especially if heavy rain falls across one of the area burn scars. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Over the weekend, hotter and drier weather will develop, with very isolated and weak afternoon thunderstorm activity expected on Saturday, mainly over the mountains. Storm chances will increase slightly on Sunday, with areas along and west of I-25 most favored for activity. On Monday and Tuesday, returning moisture behind a cold front will bring increasing thunderstorm chances, especially across the eastern mountains and plains, where locally heavy rainfall will be possible. Mainly isolated mountain thunderstorms are forecast for Wednesday through Friday, as drier air begins to spread back into Colorado. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 23/23
In the hours before
Special weather statement, Jul 8, 1:04 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
104 PM MDT Fri Jul 8 2022
COZ079-080-087-081930-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
104 PM MDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of north central
Huerfano and southwestern Pueblo Counties through 130 PM MDT...
At 103 PM MDT, Doppler radar was tracking a strong thunderstorm over
Greenhorn Mountain, or 18 miles northeast of Spring Burn Scar north
of Highway 160, moving southeast at 10 mph. Other strong storms will
affect areas farther south elsewhere across Huerfano County, as well.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greenhorn Mountain and Rye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3782 10508 3791 10502 3792 10491 3776 10493
3776 10508
TIME...MOT...LOC 1903Z 301DEG 10KT 3787 10500
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Jul 8, 1:28 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
128 PM MDT Fri Jul 8 2022
COZ074-088-082015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
128 PM MDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of southwestern Las
Animas County through 215 PM MDT...
At 128 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Segundo, or 15 miles southwest of Trinidad, moving
east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3701 10475 3703 10472 3705 10447 3699 10447
3699 10476
TIME...MOT...LOC 1928Z 272DEG 14KT 3700 10468
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CohenSpecial weather statement, Jul 8, 1:47 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
147 PM MDT Fri Jul 8 2022
COZ087-082015-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
147 PM MDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of southeastern
Huerfano County through 215 PM MDT...
At 147 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 16 miles east of Spring Burn Scar north of Highway
160, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Walsenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3759 10491 3766 10487 3761 10472 3751 10483
TIME...MOT...LOC 1947Z 306DEG 9KT 3760 10485
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Jul 8, 2:36 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
236 PM MDT Fri Jul 8 2022
COZ084-082100-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
236 PM MDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of northwestern El Paso
County through 300 PM MDT...
At 236 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Black Forest, or 21 miles northeast of Colorado
Springs. This storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of far north-central
El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10459 3910 10456 3910 10467 3913 10470
TIME...MOT...LOC 2036Z 313DEG 2KT 3912 10465
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CohenSpecial weather statement, Jul 8, 2:59 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT Fri Jul 8 2022
COZ084-082130-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
259 PM MDT Fri Jul 8 2022
...A strong thunderstorm will impact portions of north central El
Paso County through 330 PM MDT...
At 257 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 21 miles northeast of Colorado Springs. This storm
was nearly stationary, but may begin shifting southward through
330PM MDT.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Peyton and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3913 10468 3913 10457 3903 10445 3900 10472
TIME...MOT...LOC 2057Z 332DEG 3KT 3910 10464
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Cohen/EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 7, 6:55 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 7, 7:32 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Jul 7, 7:54 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Jul 7, 7:55 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 7, 8:03 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jul 7, 8:10 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 21 min |
| Jul 7, 8:15 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 7, 8:41 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jul 7, 9:01 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jul 7, 9:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Jul 7, 10:18 PM MDT | Special Weather Statement | PUB | Otero | 42 min |
| Jul 7, 10:29 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jul 7, 11:16 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jul 8, 1:04 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jul 8, 1:47 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| Jul 8, 2:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 8, 2:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 8, 4:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 8, 4:16 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jul 8, 4:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 8, 4:53 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jul 8, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 55 min |
| Jul 8, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 57 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.